MAUDE Adverse Event Report: ONSET MEDICAL CORPORATION SOLOPATH RE-COLLAPSIBLE ACCESS SYSTEM; INTRODUCER CATHETER

ONSET MEDICAL CORPORATION SOLOPATH RE-COLLAPSIBLE ACCESS SYSTEM; INTRODUCER CATHETER
Catalog Number PRTSOLO-19
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has been returned to the manufacturer facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported that there was a metal loop visible on the sheath.The following information was reported: a porticosolo-19 device was used during the tavi procedure; after removing the portico solo device, the user noticed that a metal loop was visible outside of the lock at the end of the sheath; the patient was reported to be stable; and no injuries were observed on the patient's vessels.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the evaluation.One solopath device was received.After decontamination, the solopath was visually analyzed.It was noted that there was a silver loop jutting out from the distal end of the solopath sheath.The loop extended 0.2845" from the distal tip of the solopath device.The exposed reinforcing wire appeared to have punctured the inner lumen of the sheath in order to become exposed.The device was in a partially inflated condition indicating that there was an attempt to inflate the device.The distal 4.75" of the sheath was partially expanded.The remaining portion of the solopath sheath appeared to be in the original configuration.There was minimal blood like substance observed on the returned device.Functional analysis was then performed on the device to see if there was any impact on the ability of the device to collapse.Since the balloon dilator was not returned with the assembly, the outer jacket was inflated to 6 atm with tap water.The device was left inflated at 6 atm for 60 seconds and observed for leaks.No leaks were found.From the condition of the returned device, the complaint of exposed reinforcing wires was able to be confirmed.The punctured site in the inner lumen of the sheath indicated that enough force was applied to cause the reinforcing wire to become exposed.There was no indication of a sharp edge along the exposed tract of the reinforcing wire.At this time, no conclusion can be drawn as to how the reinforcing wire became exposed the investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.3 to provide the codes.The codes were unable to be selected when follow up no.2 report was submitted, the codes are now available and have been selected.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide the completed investigation results.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.Conclusions code is unable to be selected at this time.Esubmitter support has been notified.

Brand Name
SOLOPATH RE-COLLAPSIBLE ACCESS SYSTEM
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ONSET MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key6642950
Report Number3004672932-2017-00002
Device Sequence Number16375302
Product Code DYB
UDI-Device Identifier15415067028157
UDI-Public(01)15415067028157(17)181231(10)VC27
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K152498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue NumberPRTSOLO-19
Device Lot NumberVC27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer07/03/2017
09/06/2017
09/26/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date07/27/2017
09/07/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR